# SDR DALA2022060103857

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 80,634 hours, 10,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 FOUND SEAT 31JH EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RECONNECTED SEAT 31JH HARNESS 9104WL15 TO SEAT IAW A330 AWM 33-51-23. (9264410)
